# SDR UALA2011021500797

- Difficulty date: February 15, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 46,706 hours, 18,554 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, FLIGHT DIVERTED.  ATTENDANT REPORTED GETTING WHIFFS IN AFT GALLEY AREA. NO VISIBLE SMOKE SEEN. ODOR DISSIPATED DURING DECENT. NO BURNING ODOR PRESENT AT ARRIVAL. FIRE DEPT INSPECTED PITS ON ARRIVAL, NO EVIDENCE OF BURNING. ODOR WAS PRECEDED WITH RESET OF TRIPPED CB T19, CARGO FIRE EXTINGUISHING BY ABOUT 10 MINS. CB DID NOT TRIP AGAIN AND ALL INDICATIONS ARE STILL NORMAL. NO ODOR PRESENT WITH ALL SYSTEM RUNNING.  ALL AREAS ASSOCIATED AT ROW 10 AND GALLEY CLEAR. VISUAL INSPECTION ACP, NO BURNING EVIDENCE FOUND.
